Alert archive / South Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Jul 10, 2012, 2:56 PM EDT for Williamsburg County, South Carolina. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2012, 2:56 PM EDT (18:56 UTC)
- Expired
- Jul 10, 2012, 4:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Wilmington, NC
County Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 106 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1486 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
390
WWUS82 KILM 101856
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
256 PM EDT TUE JUL 10 2012
SCZ039-055-102000-
INLAND GEORGETOWN-WILLIAMSBURG-
256 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGETOWN AND WILLIAMSBURG
COUNTIES THROUGH 400 PM EDT...
AT 254 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
MORRISVILLE TO NESMITH TO INDIANTOWN...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE HEMINGWAY...HENRY...INDIANTOWN...
MORRISVILLE...NESMITH...RHEMS AND STUCKEY.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3371 7968 3379 7954 3378 7951 3378 7945
3360 7926 3352 7956
TIME...MOT...LOC 1854Z 234DEG 25KT 3368 7947
$$
ZOUZIASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jul 10, 2:09 PM EDT, 47 minutes earlier.
Area forecast discussion, Jul 10, 2:09 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 209 PM EDT TUE JUL 10 2012 .SYNOPSIS... AN UNSTABLE AND MOIST AIR MASS ACROSS THE REGION WILL LEAD TO SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT...WITH PERIODS OF HEAVY RAINFALL POSSIBLE. BUILDING BERMUDA HIGH PRESSURE LATER IN THE WEEK WILL BRING SLIGHTLY DRIER CONDITIONS FRIDAY INTO THE WEEKEND...ACCOMPANIED BY SEASONAL TEMPERATURES. && .NEAR TERM /THROUGH TONIGHT/... AS OF 2:00 PM TUESDAY...CONVECTION ALREADY UNDERWAY...DUMPING STOUT BUCKETS OF H20 ALONG THE SEA BREEZE FRONT WEDGED ALONG THE COASTAL ZONES. HIGH PRECIPITABLE WATER AND WEAK STEERING WIND WILL SUSTAIN A THREAT OF LOCALIZED FLOODING. THE STRONGER STORMS SO FAR HAVE PRODUCED 35 MPH WIND GUSTS AND LIMITED VISIBILITIES IN HEAVY RAIN. A TSTM WATCH CANNOT BE RULED OUT LATER TODAY...PERHAPS WEST OR SW OF THE AREA INITIALLY WHERE STRONGER HEATING AND INSTABILITY SIT. SHORT-WAVE ENERGY EXITING THE NC MOUNTAINS LATER THIS AFTERNOON MAY ORGANIZE THE CONVECTION INTO A LARGER CONVECTIVE CONGLOMERATE MOVING ACROSS THE FORECAST AREA SOMETIME THIS EVENING EITHER SIDE OF 900 PM. HAVE MAINTAINED A TRANSITION TO LIKELY POP VALUES TNGT. STORM MOTION GENERALLY FROM 260 AT AROUND 15 MPH ACROSS NC BUT A MUCH MORE SLUGGISH MOTION OVER THE SC INTERIOR...10 MPH OR LESS. THUS IT SEEMS THE BETTER THREAT OF LOCALIZED FLOODING WILL RESIDE ACROSS OUR SC ZONES. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 2:00 PM TUESDAY...SUBTLE EAST COAST TROUGH WILL SLOWLY GIVE WAY TO BUILDING HEIGHTS THROUGH THE PERIOD AS A WEAK FRONT MEANDERS ALONG THE AREA. WITH THE FORCING MECHANISMS BECOMING MORE DIFFUSE...THE FRONT LOSING MOST OF ITS DEFINITION AND SUBTLE RIDGING AT THE MID LEVELS WITH THE BUILDING RIDGE...WILL SHOW A TREND OF SLOWLY DECREASING POPS ESPECIALLY THURSDAY AFTERNOON AND EVENING. WEDNESDAY STILL LOOKS WET WITH THE FRONT LYING EAST TO WEST. TEMPERATURE GUIDANCE HAS TRENDED TOWARD BETTER BUT WILL CONTINUE TO LEAN TOWARD THE GFS/MAV NUMBERS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 2:00 PM TUESDAY...A VERY DIFFUSE FRONT WILL REMAIN ACROSS THE AREA FRIDAY AND SATURDAY WARRANTING THE CONTINUATION OF POPS. 500MB RIDGE CONTINUES TO BUILD INTO THE AREA LATE IN THE WEEKEND INTO EARLY NEXT WEEK BUT NOT TO THE EXTENT AS THE PREVIOUS HEAT WAVE PRODUCER. POPS TREND DOWN AND WILL BE CONFINED TO MORE PIEDMONT TROUGH FAVORED AREAS AND ISOLATED SEA BREEZE ACTIVITY. TEMPERATURES WILL TREND TO NEAR NORMAL TO A FEW DEGREES ABOVE BY THE END OF THE PERIOD. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AS OF 18Z...AIRMASS READY TO UNLOAD ANOTHER ROUND OF CONVECTION. MODERATE TO HIGH CONFIDENCE WE WILL SEE SCATTERED TO POSSIBLY NUMEROUS CONVECTION THIS AFTERNOON. THE BEST CHANCE FOR STORMS WOULD SEEM TO BE OVER THE SOUTHERN HALF OF THE CWA...AND ALONG THE SEA BREEZE. TSTMS COULD FIRE ANYWHERE GIVEN THE HIGH PWATS AND WEAK TO MODERATE OMEGA. SOME STORMS COULD HAVE HEAVY RAIN AND FREQUENT LIGHTNING...ALONG WITH BRIEF GUSTY WINDS. IFR CONDITIONS ARE POSSIBLE...BUT ONLY BRIEFLY. TONIGHT...CONVECTION WILL CONTINUE WELL INTO THE EVENING...SLOWLY DIMINISHING AROUND MIDNIGHT. SOME FOG/STRATUS IS POSSIBLE AGAIN TOWARD SUNRISE. WEDNESDAY...MORE OF THE SAME WITH CONVECTION EXPECTED TO REFIRE BY EARLY AFTERNOON. EXTENDED OUTLOOK...A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. OTHERWISE EXPECT VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 2:00 PM TUESDAY...S-SW WINDS WILL PREVAIL OUTSIDE OF TSTMS AS BERMUDA HIGH PRESSURE HOLDS OFFSHORE WITH LOWER PRESSURE INLAND. PRIMARY THREAT THROUGH TONIGHT WILL BE THE TENDENCY FOR TSTMS TO DRIFT E OVER THE INSHORE WATERS. THIS WILL LEAD TO ERRATIC AND POTENTIALLY STRONG WIND GUSTS AND DANGEROUS CLOUD TO SEA LIGHTNING STRIKES. MARINERS ARE ENCOURAGED TO CONSULT RADAR TRENDS BEFORE HEADING OUT TO AVOID A WEATHER DISASTER. SEAS WILL LIKELY HOLD AT 4 FEET OR LESS OUTSIDE OF TSTMS...IN A MIX OF 2-3 FOOT SSW WIND- WAVES AND 1-2 FOOT SE WAVES EVERY 8-9 SECONDS. MARINE WARNINGS MAY BE NEEDED LATER TODAY AND TONIGHT FOR STRONG TSTMS. SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 2:00 PM TUESDAY...SOUTHWEST FLOW WILL PREVAIL ACROSS THE WATERS WEDNESDAY. THURSDAY MORNING WILL BE A TRANSITION PERIOD AS THE FRONT TAKES MORE OF A COASTAL TROUGH CONFIGURATION TURNING THE WINDS TO MORE SOUTHEAST. THE GRADIENT WEAKENS AS WELL WITH WINDS TEN KNOTS OR LESS DOWN FROM 10-15 KNOTS WITH THE SOUTHWEST FLOW. SEAS FOLLOW THE WIND FIELDS ON A DOWNWARD TREND WITH 2-3 FEET. LONG TERM /FRIDAY THROUGH SUNDAY/... AS OF 2:00 PM TUESDAY...NO DEVIATION FROM A TYPICAL SUMMERTIME PATTERN FOR THE MARINE COMMUNITY FOR THE WEEKEND. BERMUDA HIGH PRESSURE WILL BE THE PRIMARY FEATURE WITH THE SOUTHEASTERLY FLOW BEING ENHANCED EACH AFTERNOON BY THE PIEDMONT TROUGH AND SEA BREEZE. COULD SEE A BIT MORE VEERING LATE IN THE PERIOD A FURTHER ENHANCEMENT OF THE PATTERN BUT LOWER CONFIDENCE IN THIS OCCURRING. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...SHK NEAR TERM...MJC SHORT TERM...SHK LONG TERM...SHK AVIATION...DL
Hazardous weather outlook, Jul 10, 5:21 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 521 AM EDT TUE JUL 10 2012 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-053-111000- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- INLAND HORRY- 521 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT. ANY OF THE STRONGER CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE 25 TO 40 MPH WIND GUSTS. POTENTIAL RAINFALL AMOUNTS THROUGH DAYBREAK WEDNESDAY WILL RANGE BETWEEN 0.50 TO 1.25 INCHES...WITH HIGHER AMOUNTS POSSIBLE FROM CONVECTION THAT CONTINUALLY MOVES ACROSS THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING AND PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY... THUNDERSTORMS WILL AGAIN AFFECT THE AREA AND PRODUCE ADDITIONAL RAINFALL AMOUNTS THAT COULD LEAD TO POSSIBLE FLOODING AND PONDING OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ039-055-056-111000- WILLIAMSBURG-INLAND GEORGETOWN-COASTAL GEORGETOWN- 521 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT. ANY OF THE STRONGER CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE 25 TO 40 MPH WIND GUSTS. POTENTIAL RAINFALL AMOUNTS THROUGH DAYBREAK WEDNESDAY WILL RANGE BETWEEN 0.25 TO 1.00 INCH... WITH HIGHER AMOUNTS POSSIBLE FROM CONVECTION THAT CONTINUALLY MOVES ACROSS THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING AND PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY... THUNDERSTORMS WILL AGAIN AFFECT THE AREA AND PRODUCE ADDITIONAL RAINFALL AMOUNTS THAT COULD LEAD TO POSSIBLE FLOODING AND PONDING OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-111000- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- 521 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT. ANY OF THE STRONGER CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE 25 TO 40 MPH WIND GUSTS. POTENTIAL RAINFALL AMOUNTS THROUGH DAYBREAK WEDNESDAY WILL RANGE BETWEEN 0.50 TO 1.25 INCHES...WITH HIGHER AMOUNTS POSSIBLE FROM CONVECTION THAT CONTINUALLY MOVES ACROSS THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING AND PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY... THUNDERSTORMS WILL AGAIN AFFECT THE AREA AND PRODUCE ADDITIONAL RAINFALL AMOUNTS THAT COULD LEAD TO POSSIBLE FLOODING AND PONDING OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-111000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 521 AM EDT TUE JUL 10 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. CONVECTION WILL OCCASIONALLY MOVE OFF THE MAINLAND THROUGH TONIGHT. THE STRONGER ACTIVITY COULD PRODUCE 25 TO 35 KT WIND GUSTS...NEAR 0 VISIBILITY IN SQUALLS...AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ256-111000- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 521 AM EDT TUE JUL 10 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. CONVECTION WILL OCCASIONALLY MOVE OFF THE MAINLAND THROUGH TONIGHT. THE STRONGER ACTIVITY COULD PRODUCE 25 TO 35 KT WIND GUSTS...NEAR 0 VISIBILITY IN SQUALLS...AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
In the hours before
Special weather statement, Jul 10, 1:32 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
132 PM EDT TUE JUL 10 2012
NCZ109-110-SCZ053-054-101830-
COASTAL BRUNSWICK-COASTAL HORRY-INLAND BRUNSWICK-INLAND HORRY-
132 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS HORRY AND BRUNSWICK COUNTIES
THROUGH 230 PM EDT...
AT 132 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
BRIARCLIFFE ACRES...OR ABOUT 8 MILES SOUTHWEST OF NORTH MYRTLE
BEACH...MOVING EAST NORTHEAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE LITTLE RIVER...MYRTLE BEACH...NORTH
MYRTLE BEACH...SHALLOTTE...SOCASTEE...BROOKSVILLE...CALABASH...CHERRY
GROVE BEACH...CIVIE TOWN...FORESTBROOK...GRISSETTOWN AND HAND.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3370 7904 3395 7866 3395 7865 3409 7846
3394 7824 3390 7834 3388 7846 3379 7872
3373 7882 3364 7893
TIME...MOT...LOC 1732Z 229DEG 16KT 3380 7877
ZOUZIASSpecial weather statement, Jul 10, 1:51 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
151 PM EDT TUE JUL 10 2012
SCZ053>056-101845-
COASTAL GEORGETOWN-COASTAL HORRY-INLAND GEORGETOWN-INLAND HORRY-
151 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGETOWN AND HORRY
COUNTIES THROUGH 245 PM EDT...
AT 150 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
NORTHWEST OF PLANTERSVILLE...OR ABOUT 13 MILES WEST OF MURRELLS
INLET...MOVING EAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE GARDEN CITY...GEORGETOWN...MURRELLS
INLET...SURFSIDE BEACH...BUCKSPORT...BURGESS...JACKSON...LITCHFIELD
BEACH...OATLAND...PLANTERSVILLE...RHEMS AND YAUHANNAH.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3320 7922 3360 7945 3361 7944 3362 7944
3370 7904 3363 7894 3343 7912 3333 7916
3326 7917
TIME...MOT...LOC 1750Z 250DEG 17KT 3357 7926
ZOUZIASSpecial weather statement, Jul 10, 2:20 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
220 PM EDT TUE JUL 10 2012
NCZ107-108-101915-
COASTAL NEW HANOVER-INLAND NEW HANOVER-
220 PM EDT TUE JUL 10 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS NEW HANOVER COUNTY THROUGH
315 PM EDT...
AT 220 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MYRTLE GROVE...OR ABOUT 5 MILES NORTH OF CAROLINA BEACH...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE MASONBORO...MYRTLE GROVE...SEAGATE...
SILVER LAKE AND WRIGHTSVILLE BEACH.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3416 7783 3410 7785 3406 7788 3412 7794
3425 7786 3421 7778
TIME...MOT...LOC 1820Z 205DEG 11KT 3412 7787
ZOUZIASSpecial weather statement, Jul 10, 2:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
256 PM EDT TUE JUL 10 2012
SCZ039-055-102000-
INLAND GEORGETOWN-WILLIAMSBURG-
256 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGETOWN AND WILLIAMSBURG
COUNTIES THROUGH 400 PM EDT...
AT 254 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
MORRISVILLE TO NESMITH TO INDIANTOWN...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE HEMINGWAY...HENRY...INDIANTOWN...
MORRISVILLE...NESMITH...RHEMS AND STUCKEY.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3371 7968 3379 7954 3378 7951 3378 7945
3360 7926 3352 7956
TIME...MOT...LOC 1854Z 234DEG 25KT 3368 7947
ZOUZIASThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:00 PM EDT | Special Weather Statement | ILM | Horry | 45 min |
| Jul 9, 9:45 PM EDT | Special Weather Statement | ILM | Williamsburg | 45 min |
| Jul 9, 10:26 PM EDT | Special Weather Statement | ILM | Georgetown, Williamsburg | 49 min |
| Jul 10, 12:19 AM EDT | Special Weather Statement | ILM | Darlington | 41 min |
| Jul 10, 1:32 PM EDT | Special Weather Statement | ILM | Horry | 58 min |
| Jul 10, 1:51 PM EDT | Special Weather Statement | ILM | Georgetown | 54 min |
| Jul 10, 2:36 PM EDT | Areal Flood Warning | ILM | Horry | 3 hr |
| Jul 10, 2:51 PM EDT | Special Marine Warning | ILM | 54 min | |
| Jul 10, 3:03 PM EDT | Special Weather Statement | ILM | Georgetown | 57 min |
| Jul 10, 3:25 PM EDT | Special Marine Warning | ILM | 35 min | |
| Jul 10, 3:26 PM EDT | Areal Flood Advisory | ILM | Georgetown | 2 hr |
| Jul 10, 3:44 PM EDT | Special Weather Statement | ILM | Georgetown, Williamsburg | 61 min |
| Jul 10, 3:52 PM EDT | Special Marine Warning | ILM | 38 min | |
| Jul 10, 4:30 PM EDT | Special Marine Warning | ILM | 30 min | |
| Jul 10, 4:37 PM EDT | Special Weather Statement | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 1 more | 53 min |
| Jul 10, 4:45 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence | 60 min |
| Jul 10, 5:26 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Marion | 64 min |
| Jul 10, 5:53 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Marlboro | 43 min |
| Jul 10, 7:28 PM EDT | Special Weather Statement | ILM | Marlboro | 62 min |
| Jul 10, 7:38 PM EDT | Areal Flood Advisory | ILM | Marlboro | 53 min |
| Jul 10, 2:20 PM EDT | Special Weather Statement | ILM | New Hanover | 55 min |
| Jul 10, 3:27 PM EDT | Special Weather Statement | ILM | Pender | 63 min |
| Jul 10, 4:02 PM EDT | Special Weather Statement | ILM | Brunswick | 58 min |
| Jul 10, 4:06 PM EDT | Severe Thunderstorm Warning | ILM | New Hanover | 24 min |
| Jul 10, 7:23 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Robeson | 52 min |
Nearby
Special Weather Statements in South Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.